# SDR HEEA20120619118

- Difficulty date: June 19, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 11,356 hours
- Engine: Allsn 250C47B
- Engine time: 11,594 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP091293
- Condition: Spalled
- Location: Turbine Section
- Part time: 821 hours
- Component: Turbine Assy, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING OUTER RACE AT SPLIT.  REPLACED WITH NEW BEARING.
